# SDR DALA2017041302998

- Difficulty date: April 7, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 44,756 hours, 30,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OTBD CUSP WEB HAS CORROSION ON LOWER SURFACE BS 440.   BLENDED AND CUT OUT DAMAGE,  FABRICATED, AND INSTALLED A DOUBLER IAW SRM 53-00-55-2R-4.
